# SDR IPXA2017032815614

- Difficulty date: March 12, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING L/E LOWER SKIN CRACKED AT ACCESS PANEL 518FB.  REPAIRED THE SKIN IAW SRM 57-40-01, REPAIR 17, FIG. 201.  MAJOR.
